# SDR MALA954771

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N439MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC722
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 2735112
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE PERSONNEL NOTED A CRACK IN THE RIGHT NACELLE OUTBOARD UPPER WING SKIN TO NACELLE ATTACH ANGLE.  STOP DRILLED THE CRACK AND INSTALLED A REPAIR DOUBLER IAW FAC ARP.  (M)
